| Model Number |
DAT415 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced poor distance vision and residual refractive error which was intolerable.The iol was exchanged with an alternate iol approximately 3 months following the initial procedure.The patient is doing well post up and recovered without complaint.There was no report of patient harm no further information is expected.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and the documentation indicated the product met release criteria.The root cause has not been identified.There are no other complaints for the reported lot.(b)(4).